# SDR USAA990747

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Part time: 30,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AT STATION 727B BETWEEN STRINGER 9L AND STRINGER 8L FRAME.  REPAIRED DOUBLER PER EA 65076.  (M)
